Math. J. Interdiscip. Sci.

Mathematical Journal of Interdisciplinary Sciences is an Official Publication of Chitkara University.

ISSN No. Print : 2278-9561 ISSN No. Online : 2278-957X
Registration No. : CHAENG/2013/49583 Periodicity : Bi-Annually
Print. : 2012 Present Online : 2012 Present
Website : www.mjis.chitkara.edu.in

Paper Submission
MJIS Stats> >>
Articles Published 100
Citations 65
Total Downloads 2226
Total Views 11124

Journal Archives

Papers- Volume 7, Number 1 (Sep-2018)

Open Access

On The Generalized Natural Transform

A. D. Chindhe and S. B. Kiwne

https://doi.org/10.15415/mjis.2018.71002
  • PDF
  • 6 Downloads
  • 20 Views
Open Access

Mathematical Model for Impact of Media on Cleanliness Drive in India

Nita H. Shah, Jaydev S. Patel, Foram A. Thakkar and Moksha H. Satia

https://doi.org/10.15415/mjis.2018.71005
  • PDF
  • 9 Downloads
  • 16 Views
Open Access

Mahgoub Deterioration Method and its Application in Solving Duo-combination of Nonlinear PDEs

Rachana Khandelwal and Yogesh Khandelwal, Pawan Chanchal

https://doi.org/10.15415/mjis.2018.71006
  • PDF
  • 12 Downloads
  • 15 Views
Open Access

Absolute Mean Graceful Labeling in Path Union of Various Graphs

V. J. Kaneria, H. P. Chudasama and P. P. Andharia

https://doi.org/10.15415/mjis.2018.71008
  • PDF
  • 7 Downloads
  • 14 Views